MathSciNet Relay Station
MathSciNet bibliographic data
MR1691635 60F15 (11K99 15A33 60F05)
Borodin, A. M. The law of large numbers and the central limit theorem for the Jordan normal form of large triangular matrices over a finite field. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 240 (1997), Teor. Predst. Din. Sist. Komb. i Algoritm. Metody. 2, 18--43, 290; translation in J. Math. Sci. (New York) 96 (1999), no. 5, 3455–3471
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement